Busy. Please wait.
or

show password
Forgot Password?

Don't have an account?  Sign up 
or

Username is available taken
show password

why


Make sure to remember your password. If you forget it there is no way for StudyStack to send you a reset link. You would need to create a new account.
We do not share your email address with others. It is only used to allow you to reset your password. For details read our Privacy Policy and Terms of Service.


Already a StudyStack user? Log In

Reset Password
Enter the associated with your account, and we'll email you a link to reset your password.

Remove Ads
Don't know
Know
remaining cards
Save
0:01
To flip the current card, click it or press the Spacebar key.  To move the current card to one of the three colored boxes, click on the box.  You may also press the UP ARROW key to move the card to the "Know" box, the DOWN ARROW key to move the card to the "Don't know" box, or the RIGHT ARROW key to move the card to the Remaining box.  You may also click on the card displayed in any of the three boxes to bring that card back to the center.

Pass complete!

"Know" box contains:
Time elapsed:
Retries:
restart all cards




share
Embed Code - If you would like this activity on your web page, copy the script below and paste it into your web page.

  Normal Size     Small Size show me how

Final

QuestionAnswer
In caring for a patient experiencing ethanol withdrawal, the nurse expects to administer which medication or medication class? A) Lithium B) Benzodiazepines C) Busprione D)Antidepressants B) Benzodiazepines
After a patient has been treated for depression for 4 weeks, for which concerns will the nurse assess? A) Weakness B) Hallucinations C) Suicidal Ideations D) Difficulty with Urination C
The nurse is caring for a patient who has been taking Clozaril for months. Which lab tests should be preformed regularly with this med therapy? A) Platelet count B) WBC count C) Liver function studies D) Renal function studies B. Clozaril is known to cause agranulocytosis.
Which drug or drug class, when administered with lithium, increases the risk for lithium toxicity? A) Thiazides B) Levofloacin C) Calcium citrate D) Beta blockers A. Thiazides are a class of diuretic. Because lithium is a salt, any diuresis may increase the risk for toxicity as the lithium becomes more concentrated in the absence of water.
What should the nurse teach a patient about SSRIs? (Select all that apply) A) Avoid tyramine B) Change position cautiously C) Avoid St Johns D) Do not stop abruptly E) Dehydration=toxicity F) check with doc before taking OTCs B, C, D, F
Risperidone (Risperidol) Antipsychotic. Treats agitation and assaultiveness in Alzheimers. Is used for schizophrenia to treat both positive and negative symptoms.
Ativan (Lorazepam) Benzodiazepine often used for treatment of anxiety and for alcohol withdrawal. May cause headache, slowing of reflexes, and fatigue. Report paridoxical excitement to HCP--opposite expected effect of med (has been known to occur in some cases)
Agnosia Lack of recognition of objects and their purpose. Commonly seen in vascular dementia.
Delirium Acute onset: Develops over hours or days and is characterized by disturbances in cognition and consciousness that fluctuate during the day.
Created by: spartansith11